# SDR CA190218006

- Difficulty date: February 17, 2019
- Submitted: August 13, 2020
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 64,457 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 324485318
- Condition: Failed
- Location: Engine
- Part time: 36,105 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) NO1 ENG ON FINAL AT 20 TQ , RPM DROPPED , ABLE TO GET 1030 RPM WITH COND LEVER AT MAX , OTHER REMAINED AT 1050 GROUND RUNS CARRIED OUT#1 PWR LEVER DOES NOT INCREASE WITH PLA INCREASE. #1 ENGINE LAGS IN PWR. #1 ENGINE IS AT 786 RPM WHEN IT SHOULD BE AT 900 WITH PLA ADVANCED TO GUST LOCK POSITION #1 FUEL CONTROL REPLACED (TC# 20190218006)
